MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2366-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event additional suspect medical device components involved in the event: model number/catalog number: sc-2366-70, serial number: (b)(6), batch/lot number: 16536641, model/catalog description: linear 3-6 lead 70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2366-70, serial number: (b)(6), batch/lot number: 16536641, model/catalog description: linear 3-6 lead 70 cm, unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient with a spinal cord stimulation (scs) device underwent an explant procedure for an unspecified reason.Patient post operatively is doing great.The explanted devices will not return for analysis as no representative was present at the time of event.No additional information is available at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned to boston scientific for analysis and the complaint as reported was not able to be confirmed.A review of the device history record (dhr) confirmed that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Record review revealed no additional information related to the complaint.Therefore, in the absence of device return and analysis the likely root cause could not be established.Block b3: approximated based on the date the manufacturer became aware of the event additional suspect medical device components involved in the event: model number/catalog number: sc-2366-70.Serial number: (b)(6).Batch/lot number: 16536641.Model/catalog description: linear 3-6 lead 70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2366-70.Serial number: (b)(6).Batch/lot number: 16536641.Model/catalog description: linear 3-6 lead 70 cm.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The devices sc-2366-70 sn (b)(6), sc-2366-70 sn (b)(6) and sc-2366-70 1004377 were not returned to boston scientific for analysis and the complaint as reported was not able to be confirmed.A review of the device history record (dhr) confirmed that the devices met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Record review revealed no additional information related to the complaint.Therefore, in the absence of devices return and analysis the likely root cause could not be established.Block b3: approximated based on the date the manufacturer became aware of the event additional suspect medical device components involved in the event: model number/catalog number: sc-2366-70, serial number: (b)(6), batch/lot number: 16536641, model/catalog description: linear 3-6 lead 70 cm, unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2366-70 serial number: 1004377 batch/lot number: 16536641 model/catalog description: linear 3-6 lead 70 cm unique identifier (udi) #: (01)08714729789567(17)151120(10)16536641(21)1004377.

Brand Name
LINEAR? 3-6
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24671329
Report Number3006630150-2026-01742
Device Sequence Number13299168
Product Code LGW
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/20/2015
Device Model NumberSC-2366-70
Device Catalogue NumberSC-2366-70
Device Lot Number16536641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/22/2026
05/29/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/18/2026
06/08/2026
Date Device Manufactured11/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale